MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint effusion (4849)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately seven years post left revision tka, the 72 y/o male patient begin to experience spill and pain.Then, three months later lysis on femoral and tibial was observed.The patient was revised to competitor's device on (b)(6) 2023.No additional information available.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of osteolysis.Additionally, a contributing factor to the osteolysis may have been the result of the tibial insert being packaged in a non-conforming vacuum bag for more than five years, which increases the risk of polyethylene wear due to premature oxidation.The extent and root cause of the osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.The most probable root cause associated with the event of ¿osteolysis¿ is associated with destruction or disappearance of bone tissue likely related to weakened integration of an implant at the bone-implant interface.
 
Additional Manufacturer Narrative
*the following sections have corrected information: (h3) the revision reported was likely the result of osteolysis.Additionally, a contributing factor to the osteolysis may have been the result of the tibial insert being packaged in a non-conforming vacuum bag for more than five years, which increases the risk of polyethylene wear due to premature oxidation.The extent and root cause of the osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.(h6) health effect - clinical code, medical device problem code, type of investigation, investigation findings, investigation conclusion.
 
Additional Manufacturer Narrative
After additional review of information and an update to the investigation, the following sections g1, g3, g6, h1, h2, and h6 have been updated accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: e.The revision reported was likely the result of prosthesis wear and osteolysis.A contributing factor to the prosthesis wear may have been the result of the tibial insert being packaged in a non-conforming vacuum bag for more than five years.The reported osteolysis could not be confirmed as radiographs were not provided; however, prosthesis wear could be confirmed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18040187
Report Number1038671-2023-02643
Device Sequence Number15308461
Product Code JWH
UDI-Device Identifier10885862001948
UDI-Public10885862001948
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 13MM
Device Catalogue Number02-012-35-5013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/06/2023
08/07/2024
11/01/2024
12/11/2025
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/06/2023
09/04/2024
11/14/2024
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight90 KG